# SDR FDEA2020042760787

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N842230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER SILL UPPER SURFACE HAS CORROSION ON THE THRESHOLD SUPPORT STA.   338 REMOVED CORROSION FROM R1 DOOR LOWER SILL UPPER SURFACE SUPPORT STA 338,   FOUND OUT OF LIMITS WITH THE ORIGINAL MAT. .050 REMAINING MATERIAL .043, REMOVED,   FABRICATED AND INSTALLED NEW SUPPORT ALL IAW BOEING DWG 141N8422 REV. R AND REV   Y, B757 SRM 51-10-02, 51-40-05 AND 51-40-02
